# SDR CA970421079

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Pitch Change Rod
- Part number: B24915
- Condition: Worn
- Location: Seal Area
- Part time: 2,411 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PITCH CHANGE ROD WORN THROUGH CHROME.
